# SDR C2XA06CL036

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 16,803 hours, 15,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W734000220
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2607, THE CREW REPORTED THE EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RECONNECTED THE ELECTRICAL CONNECTORS AND THE OPERATIONAL TEST WAS GOOD.
